# SDR ASAA2023060543686

- Difficulty date: June 5, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N960AK
- Make and model: Boeing 737-9
- Aircraft serial: 44092
- Aircraft time: 957 hours, 290 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3640409070
- Condition: Damaged
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS PAINT MISSING ON AFT SIDE OF #2 ENGINE FAN BLADE, BLADE #3. GROUNDED - YES. FOUND MISSING PAINT OF #2 ENGINE, BLADE #3, TO BE WITHIN LIMITS. DEFERRED PER AMM 72-22-02 STEP S(8), FOR A ONE-TIME CONTINUE-IN-SERVICE APPLICATION OF 100 FLIGHT CYCLES. SEAMC LANCE NOTIFIED. C/N 05059960. OK FOR SERVICE.
